# SDR 99UAL900221

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Engine: Pwa
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Not Secured
- Location: Door 5r
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DOOR LIGHT OPEN 5 RIGHT ON TAKEOFF ROLE.  ABORTED TAKEOFF AT 80 KNOTS.  PER CREW, DOOR UNSAFE MESSAGE WENT AWAY AFTER DOOR HANDLE WAS CYCLED.  CREW MEMBER REPORTED HANDLE NOT FULLY SECURED.  OPS CHECKED DOOR AT IAD, OPS CHECKED NORMAL.
